Neurological Hiv Symptoms
Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others
Posted by AnonymousHi All,
I'm just wondering if anybody has ever heard of neurological symptoms in early HIV (1 1/2yrs post exposure).
I continue to have chronic fatigue, muscle twitches, limb weakness, muscle aches, dry eyes/mouth, weird headaches, trembling and numb... Read more »
Posted by Anonymous, 2 Replieshey Guys, I wanted your opinions on something. ALthough i have tested negative at 6 months I am still somewhat worried. Although i know very very unlikely i have HIV, nagging symptoms have me worried. Ive been getting a lot of wierd neurological... Read more »
Posted by Anonymous, 3 RepliesI have heard that "neurological symptoms" can manifest during ARS. Are these symptoms just limited to neuropathy or can others present themselves? Also is it possible for symptoms to appear ~ 6 weeks after infection and continue for lengthened... Read more »
Posted by Anonymous, 1 ReplyJoint and muscle pains seems to be a commen neurologic symptom of ars. I was just wondering, what else besides HIV could cause these symptoms. I had joint and muscle pains but have tested negative for hiv. thanks.
Read more »
Posted by Jambasher, 4 RepliesAnd for anyone interested. Its my first post. Great site, helping probably millions of people. Wonderful work!
This is maybe not the right place to do this but still:
There seem to be the rather frequent occasion of people suffering from long lasting... Read more »
Ask the Experts
Harvard Medical SchoolSome people develop neurologic symptoms during the acute retroviral syndrome (primary HIV infection, occurring a few weeks after infection). For example, aseptic meningitis can occur, which would present with fever and headache and perhaps stiff... Read more »
University of Minnesota, School of MedicineThose generalized symptoms would be unusual to be due to either HIV itself or one of your HIV drugs (you don't mention whether you are taking any other meds which could have neurologic side effects or interact with any of your HIV drugs). The... Read more »
AIDS Research and Treatment Center of the Treasure CoastSorry to hear about your recent infection. Sometimes neurological symptoms are quite prominent early on with HIV infection. But in most cases these symptoms recede and do not produce permanent symptoms. But it still does make sense to see a... Read more »
University of British ColumbiaNone of your medications are associated with significant neurologic side effects. It would be unlikely that HIV itself could cause the symptoms, especially with your CD4 count. This being said, the key here is to figure out whether your symptoms... Read more »
Read more »
HIV Infection May Cause Neurological Damage Regardless of Antiretroviral Therapy Effectiveness, Study SaysHIV infection may cause damage to the brain even if the virus is suppressed to nearly undetectable levels with antiretroviral therapy, according to a study published in the Nov. 14 issue of the journal NeuroReport , the San Francisco Chronicle ... Read more »
Read more »
Guides for People With HIV